MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE PC W LASER SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE PC W LASER SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL15455
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in taiwan reported during the first cataract surgery of the day, the system unexpectedly shut down.The nurse restarted it within approximately 3 to 5 minutes, and the surgery was able to proceed as planned.The system resumed normal operation without further issues.All subsequent surgeries were completed successfully, and no patients were adversely affected.
 
Additional Manufacturer Narrative
The field service technician on site could not duplicate the shutdown issue.The technician checked if the power cable was loose, performed a functional test and the unit passed.As a precaution the technician assisted in surgery to verify that the system is functioning properly.The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.
 
Additional Manufacturer Narrative
The reported issue could not be duplicated during evaluation.The system functioned as intended following restart, and no anomalies were observed in subsequent operations.Without replication of the failure, the root cause remains undetermined.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS ELITE PC W LASER SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key22061370
Report Number0001920664-2025-00069
Device Sequence Number12672383
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)210121
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL15455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown